# SDR UIEA2021010600014

- Difficulty date: January 6, 2021
- Submitted: January 7, 2021
- Operation: Air carrier
- Aircraft: N1321A
- Make and model: Boeing 767306
- Aircraft serial: 27957
- Aircraft time: 87,795 hours, 21,018 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Circuit Card
- Part number: 285T111515
- Part serial: D01278
- Condition: Malfunctioned
- Location: Lt Eng Bleed
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LT ENGINE BLEED OFF EICAS MESSAGE DISPLAYED INTERMITTANTLY DURING CRUISE FLT.  PERFORMED BITE OF AIR SUPPLY, IAW 36-20 FT 804 FAULTED LT HPC-WIRE FAULT T/S, PER W/D 36-11-61.  REMOVED AND REPLACED LT BLEED AIR CONT CARD, IAW AMM 36-11-12.  OPERATIONS CHECK GOOD.  NO FURTHER DEFECTS NOTED AT THIS TIME.
